Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil jemma

Posted by blondegirl47 on July 11, 2003, at 10:01:45

In reply to Re: provigil, posted by jemma on July 11, 2003, at 8:57:38

Thanks Jemma. Did you experience upset tummy and dizzyness. I am finding this hard to take. I took 200 mg an hour before my 20mg adderall and my head in really dizzy.

Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:239859
URL: http://www.dr-bob.org/babble/20030708/msgs/240864.html